# SDR ASAA9910174

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545855
- Condition: Misdrilled
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, A DOUBLE DRILLED HOLE WAS FOUND IN THE CUSP ANGLE AT STATION 967 STRINGER 17R.  REPAIRED PER EA 5310-01703.  (M)
